# SDR GTIA2019022533181

- Difficulty date: February 23, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N605NK
- Make and model: Airbus A320-232
- Aircraft serial: 4548
- Aircraft time: 31,954 hours, 14,645 cycles
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG #2 N1 DEGRADED MODE 1 SPLIT IN THRUST LEVERS AIR RETURN NOT BREAKING DOWN MTPP-REF TSM 73-22-00-810-858-A PRESSURE LEAK CHECK LINES P4.9 AND P2 NO LEAKS NOTED. L.C. 64638, REF LOGITEM 2464554-2 AND LOG ITEM 2464556-1 AND LOG ITEM 2464553-2 FOR CORRECTIVE ACTIONS. ALL FAULTS CLEARED ON ECAM , ENG #2 EPR MO BE NORMAL N1 NORMAL DURING ENG TEST #11 , AMM 71-00-00, NO FAULTS NOTED.
